# SDR TSAA0451006

- Difficulty date: November 20, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT THE DAMAGED AREA, VERIFIED CRACK FREE USING HFEC INSPECTION.  FABRICATED AND INSTALLED STRINGER SPLICE PER TABLE 1.  ALODINED AND TWO COATS BMS 10-11 TYPE 1 PRIMER TO REPAIR PARTS AND EXPOSED SURFACE.  INSTALLED REPAIR PARTS AND MADE A FAYING SEAL WITH BMS 5-95 SEALANT.  REPAIR COMPLETED IAW SRM 51-10-1 AND SRM 53-10-3, FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
